Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 80 Liquid Filled Capsules(Pack of 1)
|
상품가격 상세보기
이벤트보기
|
- 상품상세정보
상품특징
One package of 80 Advil Liqui-Gels Pain Reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief200mg ibuprofen liqui-gels that provide faster and stronger pain relief than Tylenol Rapid Release Gels, right where you need it most, while also reducing feverNew packaging will feature 20 percent less plastic to keep nearly 500,000 pounds of plastic out of landfillsFever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common coldAdvil ibuprofen liquigels are a non aspirin pain reliever and fever reducer for adults designed for fast absorptionHeadache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older- the perfect addition to your college dorm room essentialsTake each Advil Liqui Gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsuleHSA and FSA eligible product
상품설명
Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels fight pain at the site of inflammation. This fever reducer and pain medicine for adults is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. By 2022, Advil will feature more sustainable packaging made with 20 percent less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Get ready to head back to college with confidence and stock up ensuring you\'re ready for anything the academic year throws your way. Nothing works faster than Advil Liqui-Gels to relieve pain.(1) (1) Among non-prescription analgesics
One package of 80 Advil Liqui-Gels Pain Reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief200mg ibuprofen liqui-gels that provide faster and stronger pain relief than Tylenol Rapid Release Gels, right where you need it most, while also reducing feverNew packaging will feature 20 percent less plastic to keep nearly 500,000 pounds of plastic out of landfillsFever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common coldAdvil ibuprofen liquigels are a non aspirin pain reliever and fever reducer for adults designed for fast absorptionHeadache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older- the perfect addition to your college dorm room essentialsTake each Advil Liqui Gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsuleHSA and FSA eligible product
상품설명
Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels fight pain at the site of inflammation. This fever reducer and pain medicine for adults is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. By 2022, Advil will feature more sustainable packaging made with 20 percent less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Get ready to head back to college with confidence and stock up ensuring you\'re ready for anything the academic year throws your way. Nothing works faster than Advil Liqui-Gels to relieve pain.(1) (1) Among non-prescription analgesics









2020-07-03 16:59:00